# SDR SWI2024F00418

- Difficulty date: March 21, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Part number: CC670331513
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ELECTRIC ACCESS DOOR SURROUND STRUCTURE FS173.00 TO FS193.00 LH DOOR LANDING POSSIBLE CRACK AT AFT LATCH CUT-OUT   (C-CHECK RO 5/25/2024)   REMOVED AND INSTALLED NEW DOOR LANDING ON LH UPPER ELECTRIC DOOR SURROUND FS173.00. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG #CC670-33040 REV -G, AND REO670-53-11-1939 REV.-- DATED 2024/4/10.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
